# SDR RAIA0003010

- Difficulty date: March 17, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 4,412 hours, 3,438 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 7821008
- Condition: Failed
- Location: Rt Engine
- Part time: 4,423 hours, 3,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7604-STL -DURING CLIMB, RIGHT BLEED OVERHEAT EICAS MESSAGE CAME ON.  MAINTENANCE REPLACED RIGHT ENGINE BLEED PRESSURE SWITCH.
